Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Liver Diseases
Question: Tylenol PM overdose 24 hours ago
|crazyme - Thu Apr 09, 2009 10:01 pm||
I took about 20 tylenol pm's last night and woke up this morning vomiting. After that I went back to sleep and have just been tired and nauseated all day. I ate soup and kept it down. My question is, since I am starting to feel better should I stop worrying about the potential for liver damage. Thanks in advance!
|John Kenyon, CNA - Thu Apr 30, 2009 7:59 pm||
Hi there --
While the immediate danger would seem to be past, you ought to at least have a liver function blood test just to be certain there's no significant damage done. You might also discuss the circumstances leading up to your decision to do this, but that's a separate issue you may already have addressed. I'm just pretty well bound to give you that advice, and of course would anyway. I hope you'll get checked, though, to be sure all is well with the liver. Sounds like it could have turned out worse, for sure, but is important to know.
Please follow up with us here as needed. Good luck with this and take good care.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.